# SDR REXA2018102701004

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 25,697 hours, 16,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY ESCAPE PATH LIGHTS IN GALLEY (AFT OF SVC DOOR) AND FWD OF PASS DOOR HAVE BULBS OUT. RELAMPED LOWER EMERGENCY FLOOR FLOOD LIGHTS ON ENTRANCE COMPARTMENT AND G2 GALLEY. ALL CHECKS GOOD.
